Conţinutul numărului revistei |
Articolul precedent |
Articolul urmator |
![]() |
![]() ![]() |
Ultima descărcare din IBN: 2023-03-29 17:40 |
Căutarea după subiecte similare conform CZU |
517.925 (36) |
Ecuații diferențiale. Ecuații integrale. Alte ecuații funcționale. Diferențe finite. Calculul variațional. Analiză funcțională (215) |
![]() NEAGU, Vasile, BÎCLEA, Diana. Extension of linear operators with applications. In: Acta et commentationes (Ştiinţe Exacte și ale Naturii), 2022, nr. 2(14), pp. 24-37. ISSN 2537-6284. DOI: 10.36120/2587-3644.v14i2.24-37 |
EXPORT metadate: Google Scholar Crossref CERIF DataCite Dublin Core |
Acta et commentationes (Ştiinţe Exacte și ale Naturii) | |||||
Numărul 2(14) / 2022 / ISSN 2537-6284 /ISSNe 2587-3644 | |||||
|
|||||
DOI: https://doi.org/10.36120/2587-3644.v14i2.24-37 | |||||
CZU: 517.925 | |||||
MSC 2010: 45E05. | |||||
Pag. 24-37 | |||||
|
|||||
![]() |
|||||
Rezumat | |||||
The article presents a method for solving characteristic singular integral equations perturbed with compact operators. The method consists in reducing the solution of these equations to the solution of the systems of singular (unperturbed) equations, which are solved by factoring the coefficients of the obtained systems. The method presented concerns some results of Gohberg and Krupnik and can be used in solving other classes of functional equations with composite operators that fit into the scheme described by Theorem 1.1. |
|||||
Cuvinte-cheie singular integral equation, compact operator, factorization, ecuații integrale singulare, operator compact, factorizare |
|||||
|
Dublin Core Export
<?xml version='1.0' encoding='utf-8'?> <oai_dc:dc xmlns:dc='http://purl.org/dc/elements/1.1/' xmlns:oai_dc='http://www.openarchives.org/OAI/2.0/oai_dc/' xmlns:xsi='http://www.w3.org/2001/XMLSchema-instance' xsi:schemaLocation='http://www.openarchives.org/OAI/2.0/oai_dc/ http://www.openarchives.org/OAI/2.0/oai_dc.xsd'> <dc:creator>Neagu, V.</dc:creator> <dc:creator>Bîclea, D.</dc:creator> <dc:date>2022-12-30</dc:date> <dc:description xml:lang='en'><p>The article presents a method for solving characteristic singular integral equations perturbed with compact operators. The method consists in reducing the solution of these equations to the solution of the systems of singular (unperturbed) equations, which are solved by factoring the coefficients of the obtained systems. The method presented concerns some results of Gohberg and Krupnik and can be used in solving other classes of functional equations with composite operators that fit into the scheme described by Theorem 1.1.</p></dc:description> <dc:description xml:lang='ro'><p>În lucrare este prezentată o metodă de rezolvare a unor ecuații integrale singulare caracteristice perturbate cu operatori compacții. Metoda constă în reducerea soluționării acestor ecuații la soluționarea unor sisteme de ecuații singulare (neperturbate), care se rezolvă prin factorizarea coeficienților sistemelor obținute. Metoda prezentată are tangență cu unele rezultate ale lui Gohberg și Krupnik și ar putea fi folosită la rezolvarea altor clase de ecuații funcționale cu operatori compuși, care se încadrează în schema descrisă de Teorema 1.1.</p></dc:description> <dc:identifier>10.36120/2587-3644.v14i2.24-37</dc:identifier> <dc:source>Acta et commentationes (Ştiinţe Exacte și ale Naturii) 14 (2) 24-37</dc:source> <dc:subject>singular integral equation</dc:subject> <dc:subject>compact operator</dc:subject> <dc:subject>factorization</dc:subject> <dc:subject>ecuații integrale singulare</dc:subject> <dc:subject>operator compact</dc:subject> <dc:subject>factorizare</dc:subject> <dc:title>Extension of linear operators with applications</dc:title> <dc:type>info:eu-repo/semantics/article</dc:type> </oai_dc:dc>